i take 16-20 v's a day and been doing this for 3yrs, i just want my life back! i do have klopins and clonidine for the with withdrawls, will that make the withdrawls easier? or will i still be in hell? are there things i can do to make this easier or go by faster?? im scared but i know i need to do this for me, pills have taking over my life and i feel like a shell, and i want "me" back. wish me luck, i have 3 v's left and 2mrw, i start my day with no vicodin, this is LIFE CHANGING!! to taking 16-20 pills daily, 2mrw waking up and taking NONE!! sooo scary! but....i have to do this for me, im tired of being sick n tired. so plz anyone can you tell what im in for? are there things i can do? what did you do when you went thur your wd's? what helped you?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.